International Journal of Communications, Network and System Sciences

International Journal of Communications, Network and System Sciences

ISSN Print: 1913-3715
ISSN Online: 1913-3723
www.scirp.org/journal/ijcns
E-mail: ijcns@scirp.org
"A New Global Asymptotic Stability Result of Delayed Neural Networks via Nonsmooth Analysis"
written by Yaning Gu, Deyou Liu, Wenjuan Wu, Jingwen Zhang,
published by International Journal of Communications, Network and System Sciences, Vol.3 No.3, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top